MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi# (b)(4).Manufacturer contacted customer on (b)(6) 2018 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose results.Son is calling on behalf of the customer.The expected fasting blood glucose test result range is undisclosed.The customer feels well and did not report symptoms.Medical attention is reported as a result of the actual blood glucose results.The product storage location is undisclosed.During the call on (b)(6) 2018, a blood test was performed non-fasting by the customer and produced test results of hi using true metrix meter.The test strip lot manufacturer's expiration date is 06/14/2019 and open vial date is (b)(6) 2018.The meter memory was not reviewed for previous test result history.Caller wanted to know what a e-5 meant because she tested about 7 times and got a reading of e-5 between 2 vials of strips both of the same lot number.Caller was told that error could mean a test strip error or that she is exceeding 600 mg/dl.The customer stated that she did not feel any hyperglycemic symptoms and that she felt fine.Son was asked to have her test again with a new vial of strips and she got a reading of e-5 again (same lot number as the first.Son was asked if there were any other vials in the home with a different lot # and he found lot#mu2710 which was sealed at the time of this test.Customer tested again and the reading was hi.Customer was told to seek medical attention despite not feeling symptomatic.I advised the son to call her doctor and to not waste any more time despite feeling better.The user stated that the doctor gave her some "liquid" a while back and that she has not used it in a while.Son was informed that the meter & strips would be replaced and that i would be sending control solution as well to test the meter's accuracy.Caller informed that the old one would have to be sent back for investigation.Upon calling as a follow up, son stated that the doctor recommended she take her insulin (novolog) and she took 3 units.Doctor stated to test again in a couple of hours and see if the result has gone down and if not to call back.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7448317
Report Number1000113657-2018-00461
Device Sequence Number16170345
Product Code NBW
UDI-Device Identifier00096295126600
UDI-Public(01)00096295126600
Combination Product (Y/N)N
Initial Reporter StateMS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2710
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2018
Initial Report FDA Received Date04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1